# SDR MASA200602198

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,897 hours, 6,798 cycles
- Engine: Ge CF34*
- Engine time: 8,903 hours, 6,802 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5024 MEM - "RTG" CREW REPORTED RT FADEC FAULT WITH ITT GOING SLOWLY TO THE RED AT 917 CELSIUS.  CONTRACT MX PERFORMED AN IDLE RUN FOLLOWED BY A POWER RUN TO FULL TAKEOFF POWER WITH CREW AND NO FAULTS FOUND.  AC RETURNED TO SERVICE.
